# SDR SIMA2019103122006

- Difficulty date: October 22, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER MID STEP ATTACH POINT SKIN NEAR NUTPLATE FOR THE AFT BOTTOM CORNER APPEARS TO BE CRACKED.-C/A-REPAIRED PAX DOOR STEP IAW ERS-CR-5200-1026
